# SDR ERKR200100019

- Difficulty date: January 4, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99211513
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTHORIZES THE REPAIR OF MISS-DRILLED HOLE TO THE INNER FLANGE OF THE STATION 364 AND STATION 379.5 FRAMES OF THE MAIN CARGO DOOR BETWEEN L5L AND L6L. THE REPAIR FOR EACH LOCATION, CONSISTS OF TRIMMING OUT THE DAMAGE AND NESTING A SET OF REPAIR ANGLES BEHIND THE INNER FLANGE OF THE FRAME. PER ECRA 933-52-066-2.
